A note on the extension principle for fuzzy sets. (English) Zbl 0377.04004


03E72 Theory of fuzzy sets, etc.
Full Text: DOI


[1] Mizumoto, M; Tanaka, K, Algebraic properties of fuzzy numbers, (), to appear · Zbl 0334.94020
[2] Moore, R.E, Interval analysis, (1966), Prentice-Hall Englewood Cliffs, N.J · Zbl 0176.13301
[3] Nguyen, H.T, On fuzziness and linguistic probabilities, memo ERLM595, (), to appear
[4] Stoer, J; Wtizgall, C, Convexity and optimization in finite dimensions, (1970), Springer-Verlag New York/Berlin
[5] Zadeh, L.A; Zadeh, L.A; Zadeh, L.A, The concept of linguistic variable and its application to approximate reasoning, Inform. sci., Inform. sci., Inform. sci., 9, 43-80, (1975) · Zbl 0404.68075
[6] Zadeh, L.A, Fuzzy sets, Inform. contr., 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.